# SDR DALA2021112307208

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,980 hours, 8,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 CRACK ON UPPER HINGE AT SUPPORT ARM IN PASSENGER CREW DOOR 832. CORRECTIVE ACTION: REPLACED AT DOOR SUPPORT ARM IN PASSENGER CREW DOOR 832. (2025084)
